ASHA STI Message Board
It is currently Wed Jul 23, 2014 3:07 pm

All times are UTC - 5 hours


 

National Cervical Cancer Coalition


Forum locked This topic is locked, you cannot edit posts or make further replies.  [ 2 posts ] 
Author Message
 Post subject: jessi
PostPosted: Sun Feb 18, 2007 1:53 pm 

Joined: Sun Feb 18, 2007 2:53 am
Posts: 5
hi,

there jessi well i got my pap last week but i alsked my doctor and she say there was no problem for me to get preganant but am not in any birth contro since augts and i dont get preganant thats why i want to know if having hpv + was going to affect me.


Top
   
 
 Post subject:
PostPosted: Mon Feb 19, 2007 12:33 pm 

Joined: Mon Feb 05, 2007 12:19 pm
Posts: 21
It shouldn't affect you.

And if you just went off the pills in August, that's not really that long ago. You have to figure it will take a few months for things to regulate and get back to normal, so figure November for that. We are only in Feb., so that's not really all that long.

Most docs will say wait a year before even starting to think that something is wrong.

Have you talked to your doc about your concerns?

Jess


Top
   
 
Display posts from previous:  Sort by  
Forum locked This topic is locked, you cannot edit posts or make further replies.  [ 2 posts ] 

All times are UTC - 5 hours


Who is online

Users browsing this forum: Bing [Bot], Yahoo [Bot] and 8 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
cron
Powered by phpBB® Forum Software © phpBB Group